Universidad Complutense de Madrid
E-Prints Complutense

The norm of the Riemann-Liouville operator on L-p[0,1]: A probabilistic approach

Impacto

Downloads

Downloads per month over past year

Adell, José A. and Gallardo Gutiérrez, Eva A. (2007) The norm of the Riemann-Liouville operator on L-p[0,1]: A probabilistic approach. Bulletin of the London Mathematical Society, 39 (4). pp. 565-574. ISSN 1469-2120

[img] PDF
Restringido a Repository staff only

197kB

Official URL: http://blms.oxfordjournals.org/content/39/4/565.full.pdf+html


URLURL Type
http://www.oxfordjournals.org/Publisher


Abstract

We obtain explicit lower and upper bounds for the norm of the Riemann-Liouville operator V-s on L-p[0, 1] which are asymptotically sharp, thus completing previous results by Eveson. Similar statements are shown with respect to the norms parallel to V-s f parallel to(p), whenever f satisfies certain smoothness properties. It turns out that the correct rate of convergence of parallel to V-s f parallel to(p) as s -> infinity depends both on the infimum of the support of f and on the degree of smoothness of f. We use a probabilistic approach which allows us to give unified proofs.


Item Type:Article
Uncontrolled Keywords:VOLTERRA OPERATORS
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:21068
Deposited On:25 Apr 2013 09:20
Last Modified:02 Aug 2018 08:38

Origin of downloads

Repository Staff Only: item control page